Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 693163, 12 pages
http://dx.doi.org/10.1155/2012/693163
Research Article

Exponential Stability for a Class of Stochastic Reaction-Diffusion Hopfield Neural Networks with Delays

1College of Information Science and Engineering, Ocean University of China, Qingdao 266100, China
2Department of Mathematics, Ocean University of China, Qingdao 266100, China

Received 7 August 2011; Accepted 28 November 2011

Academic Editor: Jitao Sun

Copyright © 2012 Xiao Liang and Linshan Wang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xiao Liang and Linshan Wang, “Exponential Stability for a Class of Stochastic Reaction-Diffusion Hopfield Neural Networks with Delays,” Journal of Applied Mathematics, vol. 2012, Article ID 693163, 12 pages, 2012. https://doi.org/10.1155/2012/693163.